# SDR ASAA2016100218187

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 2,272 hours, 693 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED FOR 30 TO 60 SECONDS THEN RETURNED TO NORMAL. SEVERAL TIMES ENROUTE ( 3 TIMES). GROUNDED - YES. LEFT FMC OPS TESTED PER B737-900 AMM TASK 34-61-00 AND LEFT FMC COMPUTER OPS CHECK GOOD, GROUND VERIFICATION TEST NORMAL.
